# SDR FXGA2018102200001

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N932CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 56,261 hours, 45,308 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Insert
- Condition: Missing
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

ENGINE SHUTDOWN AT 1945 LOSS OF OIL QUANTITY AND OIL TEMP RISING. FOUND TREAD INSERT AND STUD LOST FROM RT ENGINE ACCY DRIVE CASE.
